# SDR RRXA98389

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5655077
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RUDDER, LEFT SIDE, SKIN GOUGE/DENTED, AT STA=XR 90.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05119.
